# SDR CALA2024041901141

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 108,517 hours, 14,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 202549
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK (M33096) AT DR 2L FOUND CAPACITY CHECK FAIL. TRANSFER REF.NON-ROUTINE HX NRC WO.3022295 AND ORIGINATED BY EMP. EMERGENCY LIGHTING BATTERY PACK (M33096) REPLACED AS PER AMM 33-51-06 AND OPERATION TEST CARRIED OUT RESULT WITH NORMAL AS PER AMM 33-51-06.
